MathSciNet Relay Station
MathSciNet bibliographic data
MR2177043 37B10 (37B15)
Nasu, Masakazu Nondegenerate $q$-biresolving textile systems and expansive automorphisms of onesided full shifts. Trans. Amer. Math. Soc. 358 (2006), no. 2, 871–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement